# SDR DALA2022121408109

- Difficulty date: December 12, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 73,148 hours, 27,628 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Drag Fitting
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A.A. / AD (VT) (GVI) WAS PERFORMED AND DAMAGES WERE FOUND ON OPEN HOLES AT LH ENG DRAG FTG CLAMP-UP, SECTION 05, HOLE #13 CORROSION ON FITTING AT 9 O CLOCK POSITION AND HOLE #17 CORROSION ON FITTING BTW 8 AND 9 O CLOCK POSITION.   OPEN HOLES AT LT ENG DRAG FTG CLAMP-UP HOLES #13 AND #17 WERE REAMED TO FIRST OVERSIZE (0.5778") PER AMDS.
